# SDR UALA2010022200660

- Difficulty date: February 20, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 40,995 hours, 11,365 cycles
- Engine: Pwa PW4056
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: P195
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS RT ENG START VALVE OPENED AND LIGHT EXTINGUISHED BUT NO ENGINE ROTATION.  ALSO GND CREW STATED SMOKE FROM ENG DURING START ATTEMPT.  REPLACED STARTER AND STARTER SHUTOFF VALVE.
